Round 6 – day 5 – return of the pink toes

At least the weather has started to improve with a beautiful June evening. Steroids have now ended so as usual today is a bit more nauseous, coupled with the usual lethargy and fidgety legs. Hopefully the fidgets will start to reduce as the steroids come out of his system, although have found the metaclopromide also causes restless legs. Thinks he feels more sick today because of resorting to a sleeping tablet last night- think he is the only one on chemo who feels exhausted but can’t sleep.

Has the return of one of the more unusual side effects today, haven’t seen it written anywhere so don’t know if it the chemo, steroids or anti sickness, but he gets really hot pink feet. They look like porky pigs!!

The good news is that at last the drugs are reducing, so no more streroids, the meta will stop in two days, then he will hopefully start to feel stronger in a couple of weeks and we can start to think about nice things to do, rather than just getting through each day.

2 responses to “Round 6 – day 5 – return of the pink toes

  1. my husband has meso and the chemo leaves him unable to sleep and utterly exhausted. he has taken herbal sleeping tablets from holland and barrett and they seem to help. he too has fidgety legs but had those before.

    good luck with everything
    Ali

  2. Thanks Ali,
    will try the herbal tablets as well, best wishes to you and your husband
    Amanda

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s